RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 6, Pages 1420–1426 (Mi smj1929)  

This article is cited in 3 scientific papers (total in 3 papers)

Computing the test rank of a free solvable Lie algebra

E. I. Timoshenkoa, M. A. Shevelinb

a Novosibirsk State University of Architecture and Civil Engineering
b Omsk State University

Abstract: We computed the test rank of a free solvable Lie algebra of finite rank.

Keywords: solvable Lie algebra, test rank.

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:6, 1131–1135

Bibliographic databases:

UDC: 517.55
Received: 30.05.2007

Citation: E. I. Timoshenko, M. A. Shevelin, “Computing the test rank of a free solvable Lie algebra”, Sibirsk. Mat. Zh., 49:6 (2008), 1420–1426; Siberian Math. J., 49:6 (2008), 1131–1135

Citation in format AMSBIB
\Bibitem{TimShe08}
\by E.~I.~Timoshenko, M.~A.~Shevelin
\paper Computing the test rank of a~free solvable Lie algebra
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 6
\pages 1420--1426
\mathnet{http://mi.mathnet.ru/smj1929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499111}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 6
\pages 1131--1135
\crossref{https://doi.org/10.1007/s11202-008-0109-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261792400018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57749188083}


Linking options:
  • http://mi.mathnet.ru/eng/smj1929
  • http://mi.mathnet.ru/eng/smj/v49/i6/p1420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ekici N., Oguslu N.S., “Test rank of an abelian product of a free Lie algebra and a free abelian Lie algebra”, Proc Indian Acad Sci Math Sci, 121:3 (2011), 291–300  crossref  mathscinet  zmath  isi  elib  scopus
    2. Oguslu N.S., “Test Rank of the Lie Algebra F/[R `, F]”, J. Algebra. Appl., 13:4 (2014), 1350122  crossref  mathscinet  zmath  isi  elib  scopus
    3. Oguslu N.S. Ekici N., “the Test Rank of a Solvable Product of Free Abelian Lie Algebras”, J. Algebra. Appl., 18:2 (2019), 1950025  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:178
    Full text:77
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021